# SDR SWAA2020040936735

- Difficulty date: March 4, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; L.B.L. 3 - L.B.L. 12; W.L. 207.54. / REPAIRED FLIGHT DECK FLOOR BS 255 LBL 3-LBL12 WL 207.54 PER ATS ER #20-02160 REV IR AND EA 1-753-36792 REV IR.
